# SDR C2XA01IA412

- Difficulty date: December 9, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120ER
- Aircraft serial: 120133
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD2047
- Part serial: 10875
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  DURING MAINTENANCE TEST OF THE EMERGENCY LIGHTING SYSTEM IT WAS NOTED THAR THE FORWARD SECTION OF THE CABIN EMERGENCY LIGHT STRIP FAILED TO ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 1 EMERGENCY BATTERY, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
